# SDR R61A201708120615

- Difficulty date: August 12, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 25,806 hours, 20,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003275005
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FLOOR SUPPORT AT FRAME 16.  REMOVED AND REPLACED THE FLOOR SUPPORT  IAW SRM 51-40-02. ALODINED, PRIMED, AND TOPCOATED IAW SRM 51-23-04, 51-23-05,AND  51-23-06.
